# SDR P5CA9500822

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Locked Out
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO RIGHT HAND OUTBOARD AILERON LOCKED OUT WITH FLAPS AT 20 UNITS.  INSPECTED RIGHT HAND OUTBOARD AILERON LOCKOUT ACTUATOR INSTRUMENTS AND WIRING.  REMOVED, CLEANED, INSPECTED ELECTRICAL CONNECTIONS AND FOUND NO OBVIOUS DEFECTS, SYSTEM CHECKS SATISFACTORY.
